Just under a month ago I moved to Florida from Indiana. Ever since I have moved, my stomach has been acting differently. To start off, I have social anxiety, in which I was taking a Wellbutrin XL knock off called Burproprion XL. I had very irregular bowel movements while on the medicine. I went from having a movement 2-3 times a day to 4-5 times a week. This helped with my anxiousness a little bit, but made my stomach hurt every day. Because my stomach was always in a knot, I would take Imodium (immodium) almost daily. It would almost constipate me so I was assured I wouldn't have to run off while I was at work.
Since I moved to Florida, I have weened off of Buproprion and haven't taken it in a week in a half or so. My movements became more regular finally. But I have now started noticing they are a lot more loose, and smell completely different, and even have more of a different shade of color than usual. A couple times a week when I have looser stool I will take a couple Imodium (immodium) so I can sleep assured at night.
I am now starting to wonder, since the first regular/loose stool I had in Florida and I took Imodium (immodium), is it constipating me, causing a build up inside. And as a result, I am having more frequent loose stools, that also team to have much more fecal matter in them. I am curious if the Imodium (immodium) is the case, or if it is food or "something in the water." Any help will be fantastic. I would just to be "my normal" once again.
Also I should add that my stomach has been making more growling noises that are leading up to the bowel movements. Not as in I'm hungry, but something else. Sorry If I have put a bad image in your head.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.